Hail, Onondaga
- When
- July 27, 12:50 PM EST
- Where
- Onondaga County, 0.51 mi E of Tully Center
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.800, -76.110
An upper level low pressure system dived southeast across Upstate New York, bringing showers and thunderstorms to the area during the afternoon. Scattered thunderstorms produced damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BGM wrote it up.
An upper level low pressure system dived southeast across Upstate New York, bringing showers and thunderstorms to the area during the afternoon. Scattered thunderstorms produced damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jul 27, 12:50 PM EST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 150 PM EDT FRI JUL 27 2007 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN ONTARIO IS SLOWLY MOVING EAST TODAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION STARTING THIS AFTERNOON. A COLD FRONT WILL COMBINE WITH THIS UPPER LEVEL LOW TO BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR SATURDAY. THIS FRONT MAY STALL OVER THE AREA LATE THIS WEEKEND...WITH THE THREAT OF SHOWERS AND THUNDERSTORMS PERSISTING INTO MONDAY. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... UPDATE TO ADD SEVERE THUNDERSTORM WATCH AND DAMAGING WINDS. CONVECTION HAS INCREASED TO SCT WITH PULSE STORMS. MARGINAL SEVERE CONDITIONS WITH WEAK WIND FIELDS AND INSTABILITY. ONLY TWEAKS TO REST OF GRIDS. PREVIOUS FORECAST STILL LOOKS GOOD. EARLY AM UPDATE...HAVE EXPANDED THE ISO SHRA/TSRA TO THE ENTIRE CWA. WITH PVA NOW WORKING INTO THE WARM/MOIST AIRMASS...SHRA ARE POPPING THROUGHOUT THE CWA...WITH MORE ADVECTING IN FROM CENTRAL PA. SULTRY NIGHT TONIGHT WITH NUMEROUS LOCATIONS LIKELY TO REMAIN AT OR ABOVE 70F THROUGH THE NIGHT...SOME 10F ABOVE NORMAL. CUT OFF UPPER LOW CENTERED OVER LAKE HURON IS FINALLY BEGINNING TO MOVE EAST IN RESPONSE TO A SHORTWAVE DIGGING INTO THE NORTHERN MIDWEST. PRETTY IMPRESSIVE SPOKE OF ENERGY IS CURRENTLY LOCATED ALONG A LINE SSE FROM THE CUTOFF..AND THIS WILL BRING PRETTY GOOD PVA TO THE REGION BY MID MORNING. QUITE A BIT OF MID LEVEL CLOUD COVER IS MOVING INTO OUR REGION FROM THE SOUTHWEST AND THE SOUTHEAST...SOME OF WHICH IS DEBRIS FROM OVERNIGHT CONVECTION OVER THE MID ATLANTIC REGION. EXPECT MOST LOCATIONS TO SEE SKIES BECOME MOSTLY CLOUDY BY MID MORNING. BY AFTERNOON...DECREASING TEMPS ALOFT...COMBINED WITH WARM MOIST LOW LEVEL AIR AND THE AFOREMENTIONED PVA SHOULD ALLOW SHRA/TSRA TO DEVELOP. GFS/NAM CAPE VALUES ARE NEAR 1000 J/KG WITH MODEST 0-6 KM SHEAR OF AROUND 25KTS...WITH 15-20KTS OF THIS IN THE LOWEST 3KM. THIS SHEAR MAY BE ENOUGH FOR SOME SMALL LINE SEGMENTS. THE OTHER THREAT WILL BE HEAVY RAINFALL...AS MBE VECTORS SUGGEST BACK BUILDING OR NEARLY STATIONARY NET STORM MOTION THIS AFTERNOON. PWATS WILL BE AT OR A LITTLE BELOW 1.5. HAVE PLAYED UP THE HEAVY RAIN POTENTIAL IN THE ZFP TODAY. HIGHS WILL BE LOWER THAN YESTERDAY GIVEN THE SIGNIFICANT CLOUD COVER...BUT SEEING AS HOW MOST OF THE AREA IS STILL AROUND 70 THIS MORNING..WE SHOULDNT HAVE MUCH OF A PROBLEM REACHING THE LOW 80S BY AFTERNOON. && .SHORT TERM /8 PM THIS EVENING THROUGH MONDAY/... SHRA/TSRA ACTIVITY SHOULD WIND DOWN LATE THIS EVENING...BUT WITH THE UPPER TROUGH NEARLY OVERHEAD...EXPECT SOME ACTIVITY TO PERSIST THROUGH THE NIGHT. WITH THE RAINFALL THAT FELL DURING THE AFTERNOON...EXPECT QUITE A BIT OF FOG TO DEVELOP. OVERNIGHT LOWS WILL AGAIN BE WARM /UPPER 60S/ AS THE SURFACE COLD FRONT WILL STILL BE WELL NORTHWEST OF THE AREA. SATURDAY WILL BE SOMEWHAT OF A REPEAT PERFORMANCE TO TODAY...BUT WILL BE AIDED BY THE APPROACH OF A SURFACE COLD FRONT. CAPE VALUES LOOK A LITTLE BETTER THAN TODAY OVER THE SOUTHEASTERN HALF OF THE CWA...NEARING 1500J/KG. SHEAR VALUES LOOK UNIMPRESSIVE WITH GFS/NAM PROFILES AGAIN SUGGESTING VERY LITTLE NET STORM MOTION. THE RESULT WILL AGAIN BE HEAVY RAIN-PRODUCING THUNDERSTORMS WITH FLASH FLOODING BECOMING AN INCREASING THREAT. HIGHS WILL CONTINUE TO BE WARM...BUT PROBABLY A FEW DEGREES COOLER THAN ON FRIDAY..REACHING THE LOWER 80S ACROSS THE CWA. SATURDAY NIGHT...NORTHERLY FLOW BEHIND THE SURFACE COLD FRONT TRIES TO PUSH THROUGH THE REGION. HOWEVER...WITH THE BOUNDARY LIKELY TO SLOW/STALL OVER OUR SOUTHEASTERN ZONES...EXPECT SOME SHRA/TSRA ACTIVITY TO CONTINUE THROUGH THE NIGHT WITH SIMILAR TEMPS...POSSIBLY A FEW DEGREES COOLER THAN ON FRIDAY NIGHT...MID 60S. ON SUNDAY...THE FORECAST STARTS TO GET MORE INTERESTING AS THE GFS/NAM ARE IN DISAGREEMENT WITH THE SOUTHEASTWARD MOVEMENT OF THE FRONT. THE NAM CLEARS THE FRONT THROUGH THE ENTIRE CWA...BRINGING A MOSTLY DRY DAY. THE GFS...KEEPS THE BOUNDARY NEAR OUR SOUTHEASTERN ZONES AND DEVELOPS A WAVE OF LOW PRESSURE ALONG THE BOUNDARY OVER VIRGINIA BY LATE IN THE DAY. THE GFS FRONTAL LOCATION IS SUPPORTED BY THE GEM AND ECMWF...AND BY THE SREF MEAN. THIS STALLING ALSO SEEMS PLAUSIBLE GIVEN THE BLOCKING PATTERN EAST OF THE NEW ENGLAND COAST. SO...HAVE AGAIN GONE WITH LIKELY POPS ON SUNDAY...BUT THIS TIME ONLY OVER SOUTHEASTERN AREAS WHICH WILL BE CLOSEST TO THE BOUNDARY. IF THE GFS LOCATION COMES TRUE...WERE LOOKING AT A WIDESPREAD 1-2 OF CUMULATIVE RAINFALL THROUGH THE WEEKEND. THIS CERTAINLY WONT BE ENOUGH TO CAUSE RIVER PROBLEMS AT THIS POINT...BUT MAY PRIME THE GROUND FOR HIGHER FLASH FLOOD POTENTIAL IN ANY STORMS THAT DEVELOP. SUNDAY NIGHT...THE WAVE OF LOW PRESSURE MOVES NORTH TOWARDS THE DELMARVA...WITH A BAND OF HEAVY PRECIP ASSOCIATED WITH ISENTROPIC LIFT ALONG ITS NORTHWESTERN FLANK APPROACHING OUR SOUTHEASTERN ZONES. THE GFS HAS BEEN CONSISTENT IN THIS HEAVY RAINFALL FEATURE...BUT NOT IN ITS LOCATION. THE BIG QUESTION IS WHETHER IT DOES DEVELOP AS ADVERTISED...AND OF COURSE...WHERE IT TRACKS. THE GFS IN THE 00Z MON - 00Z TUE TIMEFRAME GIVES OUR SOUTHEASTERN ZONES ANOTHER 3-4 OF RAINFALL...SIMILAR TO WHAT IT DID LAST NIGHT. THIS...IN ADDITION TO THE 1-2 OVER THE COURSE OF THE WEEKEND WOULD CERTAINLY START TO SPELL TROUBLE FOR OUR RIVERS...EVEN WITH THE DRY ANTECEDENT CONDITIONS. HOWEVER...THERE REMAINS MUCH UNCERTAINTY IN THE EVENTUAL EVOLUTION. FEEL THAT THE 4-6 RAIN SHOWN IN THE GFS IS STILL AN UNPROBABLE SOLUTION...BUT ITS CONSISTENCY IN SHOWING SOME KIND OF BULLSEYE OVER THE MID ATLANTIC/NORTHEASTERN US BEARS WATCHING. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... DFCLT PTRN IN THE LONG TERM AS THE UPPER LOW MAY STALL NEAR THE MID ATLANTIC CST. THIS ALLOWS FOR A TROPICAL CONNECTION OF DEEP MOISTURE TO STREAM UP THE CST AND PTNLY DROP VERY HEAVY RAIN. LATEST MODEL FCSTS KEEP THE HEAVIEST RAIN EAST OF THE FCST AREA...BUT A MINOR CHG IN THE PSN OF THE UA LOW WLD HAVE SERIOUS CONSEQUENCES ON THE FCST. CUT OFF UA LOWS ARE NOTORIOUSLY DFCLT TO FCST...SO...FOR NOW...GNRLY HAVE A CHANCE OF SHWRS AND TRWS...ESP IN THE EAST...THRU TUE. GNRLY FLWD HPC GUID FOR THE XTNDD...WITH JUST SOME MINOR TWEAKS. VERY LTL TO GAIN DEVIATING MUCH WITH ALL THIS UNCERTAINTY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... LRG UA LOW WILL SLOWLY SPIN THRU THE AREA OVER THE NEXT 24 HRS. THIS WILL BRING SHWRS AND TRWS TO ALL OF THE TAF POINTS THIS AFTN INTO THIS EVE. THE SHWRS AND STORMS WILL BRING VSBYS AND CIG INTO THE MVFR RANGE...AND EVEN BRIEFLY IFR AS THEY PASS. LTR TNGT...SOME IFR CONDS DUE TO FOG PSBL IN THE LGT WINDS. GNRLY VFR LTR SAT MRNG BEFORE HTG TRIGGERS MORE STORMS. FRONTAL BNDRY REMAINS WEST OF THE AREA THRU THE DAY SATURDAY WITH MORE WIDESPREAD THUNDER EXPECTED DURING THE AFTERNOON. FRONT STALLS SOMEWHERE OVER NY AND PA DURING THE WEEKEND WITH WAVES OF LOW PRESSURE MOVING NORTHEAST ALONG THE BOUNDARY. THIS KEEPS SHRA/TSRA CHANCES THRU LATE MONDAY. POSSIBLE MVFR/IFR RESTRICTIONS EXPECTED THRU THIS TIME. LOOKS LIKE THE BEST CHANCE FOR RESTRICTIONS WILL BE AT ELM-ITH-BGM-AVP WITH SYR-RME LIKELY SEEING MORE VFR CONDITIONS. FRONT PASSES LATE MONDAY/EARLY TUESDAY WITH VFR CONDITIONS THEREAFTER. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JMA/TAC NEAR TERM...JMA/TAC SHORT TERM...JMA LONG TERM...DGM AVIATION...DGM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1256 PM EDT FRI JUL 27 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-281700- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 1256 PM EDT FRI JUL 27 2007 ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ON SATURDAY...WITH SOME SEVERE STORMS POSSIBLE ONCE AGAIN. EXCESSIVE RAINFALL WILL AGAIN BE THE PRIMARY THREAT...WHILE STRONG GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. THE POTENTIAL EXISTS FOR EXCESSIVE RAINFALL AND FLASH FLOODING SUNDAY AND MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON SATURDAY AND COULD BECOME STATIONARY AS WAVES OF LOW PRESSURE RIDE NORTHEAST ALONG THE FRONT THROUGH MONDAY NIGHT. IF THE FRONT STALLS OVER THE REGION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WOULD BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO TELL WHICH AREA WILL RECEIVE THE HEAVIEST RAINFALL OR EXACTLY HOW MUCH RAIN WILL FALL. SINCE IT HAS BEEN RELATIVELY DRY THIS SUMMER...A LOT OF RAIN HAS TO OCCUR TO CAUSE SERIOUS RIVER FLOOD PROBLEMS. IT WILL TAKE FROM 3 TO 5 INCHES OF RAIN OVER A WIDE AREA TO CAUSE MINOR FLOODING ON AREA RIVERS AND MORE THAN 6 INCHES OF RAIN TO CAUSE MAJOR FLOODING ON THE RIVERS. RAINFALL OF THIS MAGNITUDE OVER A WIDE AREA IS UNLIKELY AT THIS TIME BUT STILL BEARS WATCHING. IF FLOODING WERE TO OCCUR...IT MOST LIKELY WOULD TAKE PLACE ON SMALLER STREAMS AND CREEKS AND IN URBAN AND POOR DRAINAGE AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR VISIT OUR WEB SITE AT WEATHER.GOV FOR LATER UPDATES ON THIS POTENTIAL HEAVY RAIN AND FLASH FLOOD EVENT. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ062-PAZ048-281700- SULLIVAN-PIKE- 1256 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. SOME OF THESE STORMS MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE EXCESSIVE RAINFALL...AS ANY STORMS THAT DEVELOP ARE EXPECTED TO BE SLOW MOVING. STRONG GUSTY WINDS AND SMALL HAIL MAY ALSO ACCOMPANY A FEW STORMS TODAY. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TAPER OFF BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ON SATURDAY...WITH SOME SEVERE STORMS POSSIBLE ONCE AGAIN. EXCESSIVE RAINFALL WILL AGAIN BE THE PRIMARY THREAT...WHILE STRONG GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. THE POTENTIAL EXISTS FOR EXCESSIVE RAINFALL AND FLASH FLOODING SUNDAY AND MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON SATURDAY AND COULD BECOME STATIONARY AS WAVES OF LOW PRESSURE RIDE NORTHEAST ALONG THE FRONT THROUGH MONDAY NIGHT. IF THE FRONT STALLS OVER THE REGION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WOULD BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO TELL WHICH AREA WILL RECEIVE THE HEAVIEST RAINFALL OR EXACTLY HOW MUCH RAIN WILL FALL. SINCE IT HAS BEEN RELATIVELY DRY THIS SUMMER...A LOT OF RAIN HAS TO OCCUR TO CAUSE SERIOUS RIVER FLOOD PROBLEMS. IT WILL TAKE FROM 3 TO 5 INCHES OF RAIN OVER A WIDE AREA TO CAUSE MINOR FLOODING ON AREA RIVERS AND MORE THAN 6 INCHES OF RAIN TO CAUSE MAJOR FLOODING ON THE RIVERS. RAINFALL OF THIS MAGNITUDE OVER A WIDE AREA IS UNLIKELY AT THIS TIME BUT STILL BEARS WATCHING. IF FLOODING WERE TO OCCUR...IT MOST LIKELY WOULD TAKE PLACE ON SMALLER STREAMS AND CREEKS AND IN URBAN AND POOR DRAINAGE AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR VISIT OUR WEB SITE AT WEATHER.GOV FOR LATER UPDATES ON THIS POTENTIAL HEAVY RAIN AND FLASH FLOOD EVENT. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NICOSIA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1208 PM EDT FRI JUL 27 2007 NYZ056-PAZ039-271700- BROOME NY-SUSQUEHANNA PA- 1208 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 1206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR RUSH... AND MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... FRIENDSVILLE AT 1220 PM EDT... WYOANNA AND NEAR SALT SPRINGS STATE PARK AT 1225 PM EDT... BRACKNEY AND VESTAL CENTER AT 1235 PM EDT... VESTAL AT 1240 PM EDT... CONKLIN AND ENDICOTT AT 1245 PM EDT... BINGHAMTON AND JOHNSON CITY AT 1250 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PB
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST BRACKNEY 41.98N 75.92W
07/27/2007 E50.00 MPH SUSQUEHANNA PA AMATEUR RADIO
SMALL BRANCHES DOWN. WINDS ESTIMATED 40 TO 50 MPH. ALSO
1/4 INCH DIAMETER HAIL.
&&
DJNSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 134 PM EDT FRI JUL 27 2007 NYZ055-PAZ038-271815- BRADFORD PA-TIOGA NY- 134 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR ROME...AND MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WEST WARREN AT 140 PM EDT... WINDHAM AND NICHOLS AT 145 PM EDT... LOUNSBERRY AND TIOGA CENTER AT 150 PM EDT... OWEGO AT 155 PM EDT... APALACHIN AND CAMPVILLE AT 200 PM EDT... FOSTER AND WELTONVILLE AT 205 PM EDT... NEWARK VALLEY AND WEST NEWARK AT 215 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PB
The Binghamton radar (KBGM), 68 km away, was scanning. The volume nearest the first event began at 17:49 UTC.
11 thunderstorm wind, 1 hail. Local standard time, as filed.
A few trees were blown down county-wide.
A tree was blown down.
A few trees and wires were blown down.
Trees and wires were blown down. Pea sized hail was reported.
Several trees and wires were blown down. Pea sized hail fell.
Numerous trees were blown down.
A tree was blown down.
A few trees were blown down.
A few trees and wires were blown down.
A few trees were blown down in Livingston Manor and also in White Lake.
Several trees and wires were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46527, 46528, 46529, 46530, 46531, 46538, 46532, 46533, 46534, 46535, 46536, 46537.